PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 1 | 121-127
Tytuł artykułu

On the exponential integrability of fractional integrals on spaces of homogeneous type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we show that the fractional integral of order α on spaces of homogeneous type embeds $L^{1/α}$ into a certain Orlicz space. This extends results of Trudinger [T], Hedberg [H], and Adams-Bagby [AB].
Słowa kluczowe
Rocznik
Tom
64
Numer
1
Strony
121-127
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-01-25
poprawiono
1992-01-20
Twórcy
  • Department of Mathematical Sciences, DePaul University, 2219 North Kenmore Ave., Chicago, Illinois 60614, U.S.A.
  • Department of Mathematical Sciences, DePaul University, 2219 North Kenmore Ave., Chicago, Illinois 60614, U.S.A.
Bibliografia
  • [AB] D. R. Adams and R. J. Bagby, Translation-dilation invariant estimates for Riesz potentials, Indiana Univ. Math. J. 23 (1974), 1051-1067.
  • [CW] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645.
  • [GV] A. E. Gatto and S. Vági, Fractional integrals on spaces of homogeneous type, in: Analysis and Partial Differential Equations, C. Sadosky (ed.), Dekker, New York 1990, 171-216.
  • [H] L. I. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505-510.
  • [JN] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1964), 415-426.
  • [T] N. S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473-483.
  • [Z] A. Zygmund, Trigonometric Series, 2nd ed., Cambridge Univ. Press, Cambridge 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i1p121bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.